# SDR SWI2025F01200

- Difficulty date: April 23, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT BETWEEN FS 259.16 - FS280.00 RBL 12 CRACKED  (C-CHECK RO 09/07/2025)INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE P/N CC670-33199-4 BETWEEN FS 259.16 - FS280.00 RBL 12 REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG.NO. CC670-33052 REV,-G. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
